Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann–Hilbert Problem
Matematičeskie zametki, Tome 82 (2007) no. 2, pp. 305-309
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Stokes data set, Riemann–Hilbert problem, system of linear differential equations, meromorphic function, Riemann sphere
Mots-clés : monodromy, Poincaré rank.
Mots-clés : monodromy, Poincaré rank.
@article{MZM_2007_82_2_a13,
author = {I. V. Vyugin},
title = {Irreducible {Stokes} {Data} {Set} {Furnishing} a {Counterexample} to the {Generalized} {Riemann{\textendash}Hilbert} {Problem}},
journal = {Matemati\v{c}eskie zametki},
pages = {305--309},
year = {2007},
volume = {82},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2007_82_2_a13/}
}
I. V. Vyugin. Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann–Hilbert Problem. Matematičeskie zametki, Tome 82 (2007) no. 2, pp. 305-309. http://geodesic.mathdoc.fr/item/MZM_2007_82_2_a13/
[1] V. Vazov, Asimptoticheskie razlozheniya reshenii obyknovennykh differentsialnykh uravnenii, Mir, M., 2006
[2] A. A. Bolibruch, S. Malek, C. Mitchi, “On the generalized Riemann–Hilbert problem with irregular singularities”, Expo. Math., 24:3 (2006), 235–272 | MR | Zbl
[3] A. A. Bolibrukh, Fuksovy differentsialnye uravneniya i golomorfnye rassloeniya, MTsNMO, M., 2000
[4] J. Moser, “The order of singularity in Fuchs' theory”, Math. Z., 72:1 (1960), 379–398 | DOI | MR | Zbl